# SDR AALA20171121001

- Difficulty date: November 21, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 52,571 hours, 21,556 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN BS 312 AND 328,  LBL 45.  REPAIRED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5400.
